# SDR ASAA2018052824844

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 9,119 hours, 3,038 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 FREQUENCY CHANGES TO 5754 ON ITS OWN. HFI OTHERWISE PERFORMS NORMALLY. GROUNDED - YES. CYCLED C/B'S FOR NUMBER 1 AND 2 HF PER AMM 20-60-05 BOTH HF SYSTEM STOPS. GROUND VERIFICATION SUCCESSFUL PER FIM 23-11 TASK 801. NO HISTORY OF THIS PROBLEM LAST 90 DAYS.
